Florida, 2011

Damaging Wind in Florida, August 27, 2011

August 27, 2011 · NWS MLB · 1 event in 1 county or zone

An isolated line of thunderstorms developed along an outflow boundary and in conjunction with enhanced atmospheric support. This line produced severe winds in excess of 60 mph.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MLB wrote it up.

An isolated line of thunderstorms developed along an outflow boundary and in conjunction with enhanced atmospheric support. This line produced severe winds in excess of 60 mph.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before the first event at Aug 27, 2:30 PM EST, 1 hour 6 minutes earlier.

Area forecast discussion, Aug 27, 2:30 PM EST, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
330 PM EDT SAT AUG 27 2011

.DISCUSSION...

CURRENTLY...DIFFICULT FORECAST TODAY AS MORE CONVECTIVE ACTIVITY
DEVELOPED ACROSS NORTHERN PORTIONS OF THE AREA THIS AFTERNOON THAN
EXPECTED. DESPITE THE DRIER AIRMASS...HIGHER LOW LEVEL MOISTURE
AND INSTABILITY DUE TO ABOVE NORMAL TEMPS HELPED SUPPORT THE
DEVELOPMENT OF THESE SHOWERS AND STORMS. ALSO...MODELS INDICATE A
WEAK JET ALOFT NOSING INTO CENTRAL FLORIDA WHICH HAS LIKELY
GENERATED ENHANCED DIVERGENCE ALOFT. STORMS WILL MOVE RATHER
QUICKLY TO THE EAST-SOUTHEAST AND OFFSHORE THROUGH SUNSET. STRONG
GUSTY WINDS AND FREQUENT LIGHTNING WILL CONTINUE TO BE THE MAIN
THREATS WITH THIS ACTIVITY INTO THE REST OF THE DAY.

TONIGHT/SUNDAY...AFTER SUNSET ANY LINGERING CONVECTION SHOULD HAVE
PUSHED OFFSHORE WITH DRY CONDITIONS THEN EXPECTED OVER LAND INTO
TONIGHT. SKIES WILL BECOME MOSTLY CLEAR ACROSS THE AREA WITH TEMPS
FALLING INTO THE MID/UPPER 70S.

BREEZY WEST-SOUTHWEST FLOW CONTINUES TOMORROW WHICH WILL PREVENT
EAST COAST SEA BREEZE DEVELOPMENT AGAIN. THIS WILL ALLOW FOR A
CONTINUATION OF HOT TEMPS IN THE AFTERNOON WITH HIGHS IN THE MID
TO UPPER 90S AND HEAT INDEX VALUES LIKELY IN THE 105-110 DEGREE
RANGE. RAIN CHANCES WILL CONTINUE TO BE DIFFICULT TO FORECAST
SUNDAY AS DRY AIR ALOFT WILL REMAIN OVER THE AREA WHICH SHOULD
LIMIT CONVECTIVE DEVELOPMENT. HOWEVER MODELS CONTINUE TO SHOW A
WEAK JET ALOFT WHICH COULD HELP GENERATE SCATTERED SHOWERS AND
STORMS AGAIN OVER PORTIONS OF THE AREA. THIS JET LOOKS TO BE
SLIGHTLY WEAKER THOUGH SO WILL KEEP ISOLATED STORMS MENTIONED IN
THE FORECAST FOR NOW.

THE THREAT OF RIP CURRENTS WILL ALSO REMAIN HIGH INTO SUNDAY ALONG
AREA BEACHES.

MON...WEAKER OFFSHORE FLOW MONDAY SHOULD ALLOW THE EAST COAST SEA
BREEZE TO DEVELOP AND MOVE INLAND IN THE AFTERNOON. MOISTURE WILL
ALSO BEGIN TO GRADUALLY INCREASE OVER SOUTHERN PORTIONS OF THE
AREA AND ALLOW FOR SLIGHTLY HIGHER RAIN CHANCES UP TO 30% SOUTH OF
ORLANDO METRO AREA. HIGHS WILL REACH THE LOW 90S ALONG THE COAST
AND MID 90S INLAND.

TUE-FRI...(PREVIOUS DISCUSSION) GUIDANCE HAS NOT CHANGED IN
DEPICTING THE TROUGHING ALONG THE EAST COAST GIVING WAY TO A RIDGE
OF HIGH PRESSURE BUILDING DOWN FROM NEW ENGLAND TO FLORIDA AND THE
NORTHEAST GULF OF MEXICO. WESTERLY FLOW SHIFTS TO THE EAST TUE AND
REMAINS OUT OF THE EAST THE REST OF THE WEEK. AN EARLY START TO
THE EAST COAST SEA BREEZE BY NOON ALONG THE COAST. THE SEA BREEZE
THEN WILL PUSH QUICKLY INLAND AND DEPENDING ON THE DEPTH AND
STRENGTH OF THE SEA BREEZE THERE MAY BE EAST AND WEST COAST SEA
BREEZE COLLISIONS OVER LAKE COUNTY AND WESTERN PORTIONS OF ORANGE
AND OSCEOLA LATE AFTERNOON. MOISTURE IN THE LOWER LEVELS INCREASE
ENOUGH FOR CHANCE...30-40 PERCENT...TUE THROUGH SAT. AFTERNOON
HIGHS EXPECTED TO BE AROUND THEIR CLIMO LOWER 90S. MORNING LOWS IN
THE LOWER AND MIDDLE 70S.

&&

.AVIATION...DESPITE THE DRY AIR ALOFT...SCATTERED STORM
DEVELOPMENT HAS OCCURRED OVER THE AREA THIS AFT. TEMPO IFR/MVFR
CONDS WILL CONTINUE IN ANY OF THIS ACTIVITY AS WELL AS STRONG
GUSTS TO 35-40 KTS. THIS CONVECTION SHOULD PUSH OFFSHORE BY 00Z
WITH PREDOMINANT VFR CONDS EXPECTED INTO TONIGHT. ISOLATED SHOWERS
AND STORMS GENERALLY EXPECTED TOMORROW...PRODUCING TEMPO IFR/MVFR
CONDS AFT 16Z.

&&

.MARINE...BREEZY WEST/SOUTHWEST FLOW WILL GENERALLY CONTINUE INTO
TOMORROW WITH SPEEDS UP TO 15-20 KTS AT TIMES. SEAS CONTINUE TO
GRADUALLY DIMINISH AS LINGERING SWELLS FROM IRENE SUBSIDE. WILL GO
AHEAD AND LET SMALL CRAFT ADVISORY EXPIRE AT 4 PM. HOWEVER WILL
NEED TO KEEP SMALL CRAFT EXERCISE CAUTION HEADLINES DUE TO
ELEVATED WINDS AND SEAS 4-6 FT.

SUN...WESTERLY WINDS ARE EXPECTED TO CONTINUE TO DECREASE AND BECOME
SOUTHWESTERLY WITH SEAS OFFSHORE DROPPING BELOW 6 FT.

MON-WED...SEAS DECREASE TO 3 TO 4 FEET MON AND TUE. WINDS SHIFT
AROUND TO THE SOUTH AND SOUTHEAST AS TROUGHING IS REPLACED BY A
RIDGE BUILDING DOWN THE EAST COAST FROM NEW ENGLAND TO THE NORTHEAST
GULF OF MEXICO.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  79  96  75  93 /  10  20  10  20
MCO  77  97  76  95 /  10  20  10  20
MLB  78  95  76  92 /  10  20  10  30
VRB  77  94  75  91 /  10  20  10  30
LEE  78  97  76  96 /  10  20  10  20
SFB  79  97  77  96 /  10  20  10  20
ORL  79  97  78  95 /  10  20  10  20
FPR  78  95  75  92 /  10  20  10  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR COASTAL
     WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
     TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
     INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
     COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

WEITLICH/LASCODY
Hazardous weather outlook, Aug 27, 1:11 PM EST, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
211 PM EDT SAT AUG 27 2011

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-272300-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
211 PM EDT SAT AUG 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
THOUGH DRIER AIR ALOFT WAS COVERING THE AREA...VERY RICH LOW LEVEL
MOISTURE HAS LED TO THE DEVELOPMENT OF SCATTERED STRONG STORMS.  THE
MAIN THREATS WILL BE FREQUENT LIGHTNING STRIKES AND GUSTY WINDS 40
TO 50 MPH.

.EXCESSIVE HEAT IMPACT...
TEMPERATURES CLIMBING INTO THE MID TO UPPER 90S COUPLED WITH
RELATIVE HUMIDITY WILL PRODUCE HEAT INDEX VALUES 102 TO 107 THIS
AFTERNOON OUTSIDE OF THE RAIN COOLED AREAS. STAY HYDRATED AND TAKE
FREQUENT BREAKS FROM THE HEAT.

.RIP CURRENT IMPACT...
HOT TEMPERATURES AND LOW RAIN CHANCES WILL MAKE GOING INTO THE
OCEAN TEMPTING TODAY. HOWEVER...THE DANGER FOR STRONG RIP CURRENTS
REMAINS HIGH DUE TO LINGERING SWELLS FROM HURRICANE IRENE.
BEACHGOERS SHOULD CHECK WITH LIFEGUARDS BEFORE ENTERING THE SURF.
FOR YOUR SAFETY...DO NOT ENTER THE OCEAN IF NO LIFEGUARDS ARE
PRESENT.

.WIND AND SEA IMPACT...
SWELLS WILL GRADUALLY DIMINISH THIS AFTERNOON...BUT HAZARDOUS
BOATING CONDITIONS WILL CONTINUE IN THE OPEN ATLANTIC DUE A
COMBINATION OF WINDS AND SWELLS.  CONDITIONS WILL ALSO BE HAZARDOUS
AT INLETS DURING THE OUTGOING TIDE.

.MARINE THUNDERSTORM GUST IMPACT...
SCATTERED STRONG STORMS MOVING QUICKLY EAST AT 20 TO 30 MPH WILL
PUSH ACROSS THE COAST AND BRING GUSTY WINDS OVER 35 KNOTS AND
FREQUENT LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
AN ELEVATED RIP CURRENT RISK...HOT TEMPERATURES AND LIMITED RAIN
CHANCES WILL CONTINUE THROUGH MONDAY.  LIGHTNING STORM CHANCES ARE
FORECAST TO RETURN CLOSE TO NORMAL TUESDAY THROUGH THE LATE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

GLITTO/LASCODY

In the hours before

Special weather statement, Aug 27, 11:52 AM EST, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1252 PM EDT SAT AUG 27 2011

FLZ045-053-144-271745-
ORANGE-OSCEOLA-SOUTHERN LAKE COUNTY-
1252 PM EDT SAT AUG 27 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 45 MPH OVER SOUTHERN LAKE COUNTY...SOUTHWESTERN ORANGE
COUNTY...NORTHWESTERN OSCEOLA COUNTY...

* UNTIL 145 PM EDT.

AT 1250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SCATTERED STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS OVER SOUTH
LAKE COUNTY AND APPROACHING THE ATTRACTIONS AREA.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE ANIMAL KINGDOM...BAY HILL...DOCTOR PHILLIPS AND LAKE BUENA
VISTA.

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 45 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2855 8182 2857 8127 2822 8128 2822 8154
      2826 8156 2826 8166 2834 8167 2834 8179
      2836 8180 2836 8182
TIME...MOT...LOC 1649Z 274DEG 15KT 2840 8173

RL
Special weather statement, Aug 27, 12:45 PM EST, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
145 PM EDT SAT AUG 27 2011

FLZ045-047-053-147-271845-
NORTHERN BREVARD COUNTY-ORANGE-OSCEOLA-SOUTHERN BREVARD COUNTY-
145 PM EDT SAT AUG 27 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER CENTRAL BREVARD COUNTY...SOUTHEASTERN
ORANGE COUNTY...NORTHERN OSCEOLA COUNTY...

* UNTIL 245 PM EDT.

AT 141 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM LAKE MARY
JANE TO SAINT CLOUD AND 10 MILES NORTHWEST OF LAKE
KISSIMMEE...MOVING EAST AT 30 MPH.

THIS LINE OF STORMS WILL CROSS THE BREVARD COUNTY LINE AND APPROACH
THE COAST FROM PORT CANAVERAL TO MELBOURNE BY AROUND 230 PM.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THIS
LINE OF STORMS PASSES.

LAT...LON 2836 8060 2810 8056 2807 8057 2813 8061
      2806 8058 2787 8069 2789 8132 2800 8143
      2802 8144 2807 8135 2808 8140 2852 8117
      2850 8076 2841 8074 2849 8074 2849 8064
      2841 8065 2848 8061 2848 8053
TIME...MOT...LOC 1742Z 269DEG 28KT 2838 8111 2802 8135

RL
Special weather statement, Aug 27, 1:33 PM EST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
233 PM EDT SAT AUG 27 2011

FLZ041-141-271915-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-
233 PM EDT SAT AUG 27 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER SOUTHEASTERN VOLUSIA
COUNTY...

* UNTIL 315 PM EDT.

AT 234 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER
LAKE HELEN...MOVING EAST AT 30 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2912 8094 2910 8092 2908 8093 2907 8090
      2903 8088 2894 8082 2885 8081 2880 8080
      2884 8135 2915 8133
TIME...MOT...LOC 1833Z 278DEG 23KT 2898 8125

JP
Local storm report, Aug 27, 2:49 PM EST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
349 PM EDT SAT AUG 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     TSTM WND GST     NEW SMYRNA BEACH        29.02N 80.93W
08/27/2011  M43.00 MPH       VOLUSIA            FL   AWOS

            NEW SMYRNA BEACH KEVB AWOS MEASURED A WIND GUST OF
            37KTS/43MPH.

0248 PM     TSTM WND GST     MELBOURNE               28.08N 80.61W
08/27/2011  M39.00 MPH       BREVARD            FL   ASOS

            MELBOURNE KMLB MEASURED WIND GUST OF 34 KTS/39 MPH.

0250 PM     TSTM WND GST     TITUSVILLE              28.59N 80.82W
08/27/2011  M46.00 MPH       BREVARD            FL   OTHER FEDERAL

            TITUSVILLE KTIX MEASURED WIND GUST OF 40 KT/46 MPH.

0300 PM     TSTM WND GST     4 NNE PORT SAINT JOHN   28.53N 80.77W
08/27/2011  M46.00 MPH       AMZ552             FL   OTHER FEDERAL

            USAF TOWER NUMBER 1007 MEASURED WIND GUST OF 40 KTS/46
            MPH AT 54 FEET.

0300 PM     TSTM WND GST     4 NW HAULOVER CANAL     28.77N 80.80W
08/27/2011  M49.00 MPH       BREVARD            FL   OTHER FEDERAL

            USAF TOWER NUMBER 421 MEASURED WIND GUST OF 43 KTS/49 MPH
            AT 54 FEET.

0300 PM     TSTM WND GST     3 ENE HAULOVER CANAL    28.75N 80.70W
08/27/2011  M47.00 MPH       AMZ552             FL   OTHER FEDERAL

            USAF TOWER NUMBER 19 MEASURED WIND GUST OF 41 KTS/47 MPH
            AT 54 FEET.

0300 PM     TSTM WND GST     2 S PLAYALINDA BEACH    28.61N 80.62W
08/27/2011  M46.00 MPH       BREVARD            FL   OTHER FEDERAL

            USAF TOWER NUMBER 211 MEASURED WIND GUST OF 40 KTS/46 MPH
            AT 54 FEET.

0300 PM     TSTM WND GST     6 NNE CAPE CANAVERAL    28.47N 80.57W
08/27/2011  M54.00 MPH       BREVARD            FL   OTHER FEDERAL

            CAPE CANAVERAL WEATHER STATION KXMR MEASURED WIND GUST OF
            47 KT/54 MPH.

0300 PM     TSTM WND GST     3 E HAULOVER CANAL      28.74N 80.70W
08/27/2011  M47.00 MPH       BREVARD            FL   OTHER FEDERAL

            USAF TOWER NUMBER 19 MEASURED WIND GUST OF 41 KTS/47 MPH
            AT 54 FEET.

0300 PM     TSTM WND GST     4 SW PLAYALINDA BEACH   28.60N 80.68W
08/27/2011  M40.00 MPH       BREVARD            FL   OTHER FEDERAL

            USAF TOWER NUMBER 511 MEASURED WIND GUST OF 35 KTS/40 MPH
            AT 30 FEET.

0300 PM     TSTM WND GST     3 W CAPE CANAVERAL      28.40N 80.65W
08/27/2011  M55.00 MPH       AMZ552             FL   OTHER FEDERAL

            USAF TOWER NUMBER 300 MEASURED WIND GUST OF 48 KTS/55 MPH
            AT 54 FEET.

0300 PM     TSTM WND GST     3 NE CAPE CANAVERAL     28.43N 80.57W
08/27/2011  M40 MPH          BREVARD            FL   OTHER FEDERAL

            USAF TOWER NUMBER 1 MEASURED WIND GUST OF 35 KTS/40 MPH
            AT 54 FEET.

&&

JRC

The radar

The Melbourne radar (KMLB), 91 km away, was scanning. The volume nearest the first event began at 20:33 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, St. Lucie

When
August 27, 3:36 PM EST
Where
St. Lucie County, 3.07 mi SW of White City
Measured
56 kt (64 mph) estimated gust
Property damage
$1,000
Reported by
Broadcast Media
Coordinates
27.339, -80.365

West Palm Beach media relayed several reports from citizens of tree damage north of Port St. Lucie. Wind gusts were estimated at 60 to 65 mph after examining photos of the damage.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2011Every state in 2011This day in weather historyWarnings in Florida, August 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 327883.